# SDR CA080122005

- Difficulty date: January 11, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft serial: 273354
- Aircraft time: 2,935 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: 753227
- Condition: Cracked
- Location: Mlg
- Part time: 3,004 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSP, A CRACK WAS FOUND ON THE OB SIDE OF THE LT MAIN LANDING GEAR YOKE.  THE CRACK WAS ALONG THE EDGE OF THE CASTING MARK AT THE TOP WHERE THE OLEO SHAFT IS ATTACHED TO THE YOKE. THE CRACK WAS FOUND BY VISUAL INSPECTION. (TC NR 20080122005)
